A 39-year-old member asked:
Can you tell me what you suggest if i'm allergic to penicillin, can i take mdma?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Addiction Medicine 50 years experience
You shouldn't: But it has nothing to do with penicillin allergy. The two drugs are totally unrelated, but mdma is a dangerous drug in kids, even more so in a 39 year old, who should of given up that kind of nonsense long ago. Many mdma pills are not pure, and may contain other related chemicals, some of which are even more dangerous than the ecstacy itself. Molly, a particular brand of mdma has caused deaths.
4.4k viewsAnswered >2 years ago
A 31-year-old member asked:
What meds can I take if I'm allergic to penicillin?
3 doctor answers • 10 doctors weighed in
Specializes in Internal Medicine - Allergy & Immunology
It depends.: only 10 Of 100 people who claim to be allergic to penicillin really are. Amoxicillin can cause a rash directly. Reaction to an IM injection does not prove allergy. A reaction to penicillin tablets or IV infusion suggests allergy. Most other antibiotics and certain cephalosporins are safe. Not sure - see an allergist/immunologist.
3.5k viewsReviewed >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.